# SDR UPS07849912

- Difficulty date: May 9, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 76,304 hours, 29,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57723875
- Condition: Cracked
- Location: Fs 290 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BULGING SKIN ON EXTERIOR OF SKIN AT STA 290 L21L AFT OF MAIN CARGO DOOR.  REPAIRED FUSELAGE SKIN AT STA 290 L21L AFT OF MAIN CARGO DOOR IAW SAA EA 008-5330-01-A0883, UPS EO DC8-5330-26921-A, AND FAA FORM 8100-9.
